×

Contact maximal en caractéristique positive. (French) Zbl 0306.14004


MSC:

14B10 Infinitesimal methods in algebraic geometry
14E15 Global theory and resolution of singularities (algebro-geometric aspects)
14F10 Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] S. ABHYANKAR , Resolution of Singularities of Embedded Algebraic Surfaces , Academic Press, New York, London, 1966 . MR 36 #164 | Zbl 0147.20504 · Zbl 0147.20504
[2] B.-M. BENNETT , On the Characteristic Function of a Local Ring (Ann. of Math., vol. 91, 1970 , p. 25-87). MR 40 #5608 | Zbl 0198.06101 · Zbl 0198.06101
[3] J. DIEUDONNÉ et A. GROTHENDIECK , Éléments de Géométrie algébrique (Pub. Math. I.H.E.S., P.U.F., Paris, cité [EGA]). Numdam · Zbl 0203.23301
[4] M. DEMAZURE et P. GABRIEL , Groupes algébriques , Masson, Paris, N. H. P. C., 1970 . Zbl 0203.23401 · Zbl 0203.23401
[5] J. GIRAUD , Étude locale des Singularités (Pub. Math., Orsay, 1972 ). Article | MR 53 #13213 | Zbl 0394.14005 · Zbl 0394.14005
[6] J. GIRAUD , Sur la théorie du contact maximal (Math. Zeit., vol. 137, 1974 , p. 285-310). MR 57 #705 | Zbl 0275.32003 · Zbl 0275.32003
[7] H. HIRONAKA , Resolution of Singularities of an Algebraic Variety over a Field of Characteristic Zero: I-II (Ann. of Math., vol. 79, 1964 , p. 109-236). MR 33 #7333 | Zbl 0122.38603 · Zbl 0122.38603
[8] H. HIRONAKA , Additive Groups Associated with Points of a Projective Space (Ann. of Math., vol. 92, 1970 , p. 327-334). MR 42 #4553 | Zbl 0228.14007 · Zbl 0228.14007
[9] H. HIRONAKA , Certain Numerical Characters of Singularities (J. Math. Kyoto Univ., vol. 10-1, 1970 , p. 151-187). Article | MR 45 #1913 | Zbl 0214.20003 · Zbl 0214.20003
[10] H. HIRONAKA , On the Equivalence of Singularities (Arithm. Alg. Geom., Harper and Row, New York, 1965 ). MR 34 #1317 · Zbl 0147.20502
[11] H. HIRONAKA , Introduction to the Theory of Infinitely near Points (Memorias del Inst. Jorge Juan, Madrid, 1974 ). MR 53 #3349 | Zbl 0366.32007 · Zbl 0366.32007
[12] M. LEJEUNE et B. TEISSIER , Quelques calculs utiles pour la résolution des singularités (École Polytechnique, Paris, 1972 ). Zbl 0255.32007 · Zbl 0255.32007
[13] M. LEJEUNE et B. TEISSIER , Contribution à l’étude des singularités du point de vue du polygone de Newton (Thèse, Paris, 1973 ).
[14] T. ODA , Hironaka’s Additive Group Scheme (Number Theory, Algebraic Geometry and Commutative Algebra, in honor of Y. Akizuki, Kinokuiya, Tokyo, 1973 , p. 181-219). MR 57 #12514 | Zbl 0287.14014 · Zbl 0287.14014
[15] M. J. POMEROL , Sur la strate de Samuel du sommet d’un cône . (Bull. Sc. Math., vol. 78, 1974 , p. 173-182). MR 56 #360 | Zbl 0351.14018 · Zbl 0351.14018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.